# SDR SWIA202265635

- Difficulty date: May 4, 2022
- Submitted: May 20, 2022
- Operation: Air carrier
- Aircraft: N250SY
- Make and model: Emb EMB110*
- Aircraft serial: 17000610
- Aircraft time: 13,372 hours, 9,891 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H FLOOR SILL HAS CORROSION ON UPPER SURFACE LOCATED AT FRAME 84.   (C CHECK RO 5/19/22)    REMOVED AND REPLACED R/H FLOOR SILL  LOCATED AT FRAME 84. REF SRM 51-40-08. RESTORED SURFACE PROTECTION REF SRM 51-23-06 PART REPLACED BY FACTORY PART. NO CHANGE TO WEIGHT AND BALLANCE
